# SDR MWEA011170

- Difficulty date: August 27, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 95200207
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INNER PAN HAS CHAFES IN RADIUS AT THREE STOP PADS. THIRD STOP FROM TOP ON AFT SIDE AND TOP STOP AND THIRD FROM TOP ON FORWARD SIDE. FABRICATED AND INSTALLED DOUBLERS.
